# SDR AMTA200300899

- Difficulty date: July 7, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N517AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27973
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 584 - EMERGENCY FLOOR TRACK LIGHTS ROW'S 22 THROUGH 24 INOPERATIVE.  RECONNECTED WIRING AT ROW 24, OPS CHECK GOOD.  (M)
